# SDR ABXA9900667

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319508
- Condition: Cracked
- Location: Bs 598
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 FLANGE CRACKED UNDER AFT END CAP STATION Y-598.  REPAIRED LONGERON IAW DC9 SRM 53-02-00.
